Thunderstorm Wind, Humphreys
- When
- June 11, 9:45 PM CST
- Where
- Humphreys County, Waverly
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.083, -87.800
Trees were down in Waverly.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 11, 2:15 PM CST, 7 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 315 PM CDT SUN JUN 11 2006 .DISCUSSION... FRONT CONTINUES TO WIGGLE AROUND IN KY...WINDS AT PAH WERE LIGHT NLY THIS MORNING AND HAVE SHIFTED BACK TO THE SOUTH. FRONT APPEARS TO LIE ALONG A LINE FROM CNTRL MO TO THE SRN TIP OF IL TO NEAR JACKSON KY. RADAR RETURNS TO THE WEST SEEM TO BE HAVING A HARD TIME MAINTAINING STRENGTH. MODELS, HOWEVER, ALL INDICATE THAT PRECIP ACTIVITY WILL INCREASE LATE THIS AFTERNOON AND EVENING OVER MIDDLE TENNESSEE. FRONT IS EXPECTED TO MOVE SWD INTO THE MIDSTATE TONIGHT AS THE CANADIAN RIDGE PRESSES FURTHER SWD. PRECIP ACTIVITY SHOULD TAPER OFF TOMORROW AFTN AS NLY FLOW TAKES HOLD OVER THE AREA. AS THE RIDGE MOVES FURTHER SOUTH ON MON NGT...THE GFS PUSHES THE TROPICAL FEATURE IN THE GULF OF MEXICO NEWD ACROSS NRN FLORIDA ON TUE...TAKING ITS MOISTURE NEWD AND WELL AWAY FROM THE MIDSTATE. LITTLE SGFNT WX THROUGH MIDWEEK...AWAITING THE NEXT DEVELOPING LOW PRESSURE AREA IN THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 69 84 62 85 / 60 20 10 10 CLARKSVILLE 66 82 59 83 / 50 0 10 0 CROSSVILLE 64 79 57 79 / 60 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 508 AM CDT SUN JUN 11 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-121030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 508 AM CDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE SOUTHWARD ACROSS MIDDLE TENNESSEE LATE TODAY AND TONIGHT...AND PRODUCE A CHANCE FOR THUNDERSTORMS. A FEW STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE TODAY AND TONIGHT. 19
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 728 PM CDT SUN JUN 11 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-120100- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 728 PM CDT SUN JUN 11 2006 ...STRONG THUNDERSTORMS ALONG THE KENTUCKY BORDER... AT 730 PM...THUNDERSTORMS WERE MOVING ALONG AND JUST NORTH OF THE KENTUCKY STATE LINE...FROM NORTH OF CLARKSVILLE TO NORTH OF THE PORTLAND AREA. SOME OF THESE STORMS ARE STRONG...AND PRODUCING WIND GUSTS TO 45 MPH AND DIME SIZE HAIL...WITH THE POTENTIAL TO BECOME SEVERE. A WEAK LOW LEVEL JET...IS PUNCHING INTO WESTERN TENNESSEE THIS EVENING...IN AN AREA OF RATHER LARGE INSTABILITY. AS A RESULT... STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP WEST OF THE NASHVILLE AREA BY 9 PM. THE WEATHER SERVICE IN NASHVILLE WILL CONTINUE TO MONITOR THE SITUATION CLOSELY. WARNINGS FOR COUNTIES NEAR THE KENTUCKY BORDER MAY BE NEEDED BY 8 PM. BOYD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 854 PM CDT SUN JUN 11 2006 TNZ005>011-022>034-056-057-059-062>066-120215- BENTON-CANNON-CHEATHAM-CLAY-CUMBERLAND-DAVIDSON-DEKALB-DICKSON- FENTRESS-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-MACON-MONTGOMERY-OVERTON- PERRY-PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER- TROUSDALE-WHITE-WILLIAMSON-WILSON- 854 PM CDT SUN JUN 11 2006 ...THUNDERSTORMS BEGINNING TO FIRE ACROSS NORTHERN MIDDLE TENNESSEE... THE NATIONAL WEATHER SERVICE IN NASHVILLE IS MONITORING STORMS CLOSELY IN NORTHERN MIDDLE TENNESSEE FOR SEVERE WEATHER POTENTIAL. ALSO...A STORM JUST TO THE WEST OF CAMDEN IS MOVING EASTWARD AT 25 MPH...AND A WARNING MAY BE NEEDED SHORTLY FOR BENTON COUNTY. STAY TUNED TO NOAA WEATHER RADIO FOR UPDATES SHOULD WARNINGS BECOME NECESSARY. BOYD
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Trees were down in Waverly.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2006Every state in 2006This day in weather historyWarnings in Tennessee, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515300.